My mom is currently taking Avastin and Doxil. My mom has recently caught a cold. Should I be worried as I know that colds are not good while taking chemo.
I also have to go out of the country on Friday for 2 weeks for work. I do not want to leave my mom if the cold is going to represent a problem. We just received fairly good news from a pelvic exam that the tumor feels smaller. No scans just yet we are waiting to see if the Avastin is working.
Any thoughts??? Anyone else have a cold while on chemo?
I had a cold, but since my counts were okay they went ahead with the treatment. It was okay. They will know by her counts if she is safe to take the treatment on schedule. If the counts are off they'll just hold treatment a few days. I wish you all the best. Marie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.